# SDR 7C7A2025050700016

- Difficulty date: May 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 48,172 hours, 52,395 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Switch
- Part number: 7G773
- Part serial: 8177
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 ENG HYD PUMP CAUTION LIGHT CAME ON IN FLIGHT.
